# SDR RAIA980207

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Vane
- Part number: 45150561
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7140 - STL - CAPTAINS STICK PUSHER FAULTED IN FLIGHT.  MAINTENANCE REPLACED LEFT ANGLE OF ATTACK VANE.  (M)
